And a quick question about that reaction ... It wasn't side effects, it was like a bad reaction ... My pupils were huge I was in a constant panic attack for 2 days pacing around hospital rooms sweating and vomitting couldn't eat couldn't sleep, does that mean anything? Or does that just happen sometimes?
The SSRIs can initially make anxiety worse, sometimes much worse. It's caused by the increased serotonin activity which begins within about 30 minutes of the first dose though the heightened anxiety may take a few days to a few weeks to get up a full head of steam. Despite the claims often made serotonin isn't the 'feel good' neurotransmitter, often it's the opposite. Fortunately, after a few weeks this reverses and serotonin synthesis and expression drops back to baseline, and in the areas of the brain associated with anxiety it drops dramatically, see: Serotonin: The 'chemical imbalance' myth
This initial heightened anxiety can't always be totally eliminated, but starting on a low dose plus small amounts of one of the benzodiazepines can help make it tolerable. The highest Zoloft dose you should have been started on is 25mg, and 12.5mg might have been even better.